MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.2014.27

Медицинская библиотека · ACG case reports journal · 2014

Acute Esophageal Necrosis: A Case of Black Esophagus Associated with Bismuth Subsalicylate Ingestion.

Abed Jean, Mankal Pavan, Judeh Hani, Kim Sang

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of acute esophageal necrosis (AEN) likely caused by chronic use of bismuth subsalicylate, an active ingredient in over-the-counter Pepto-Bismol(®), which contains 220 g of salicylic acid in each 30 mL quantity. While aspirin is known to cause gastritis and gastric ulcers, this is the first case, to our knowledge, reporting AEN after chronic bismuth subsalicylate use.

Для цитирования: Abed Jean, Mankal Pavan, Judeh Hani, Kim Sang. Acute Esophageal Necrosis: A Case of Black Esophagus Associated with Bismuth Subsalicylate Ingestion.. ACG case reports journal. 2014. DOI: 10.14309/crj.2014.27.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.